HTB

Treatment alerts

Unexpected side effects with generic abacavir – and potential for rare reactions to other generic ARVs

NHS England confuses arse and elbow: block to PrEP ignores UK HIV crisis and will send PEP services into chaos

Early START results recommend ART for all study participants: starting HIV meds when the CD4 count is above 500 reduces AIDS-related events

ARV supply issues cause treatment interruptions in a UK clinic

CROI website still blocked

WHO statement: generic antiretroviral therapy is safe and effective

Tibotec issues Dear Doctor letter in Europe concerning severe etravirine reactions: three case reports

Update on nelfinavir recall: plan for safety registries

Pfizer issue Dear Doctor letter over EMS content in US formulation of nelfinavir

Roche recalls nelfinavir (Viracept) due to chemical impurity

European Medicines Agency press release on the nelfinavir recall

Notification of product recall due to Class 1 drug alert

EMEA questions and answers on the nelfinavir recall

Dear Doctor letter issued in the U.S. relating to 14 reports of intracranial haemorrhage (ICH) events with tipranavir/r

Important renal safety information regarding the use of tenofovir and Truvada

Drug-induced hepatitis in healthy volunteers receiving rifampicin 600mg daily in combination with ritonavir 100mg and saquinavir 1000mg twice daily (boosted saquinavir)

New European recommendations regarding the co-administration of ddI (Videx) and tenofovir DF (Viread)

Important new pharmacokinetic data demonstrating that atazanavir sulfate (Reyataz) combined with ritonavir (Norvir) and proton pump inhibitors should not be coadministered

Important new clinical data: potential early virologic failure associated with the combination antiretroviral regimen of tenofovir disoproxil fumarate, didanosine, and either efavirenz or nevirapine in HIV treatment-naive patients with high baseline viral loads

A round-up of news about access to treatments, with links to sources

Risk factors for severe, life-threatening and fatal hepatotoxicity with nevirapine

Important safety information: high rate of virologic failure in patients with HIV infection treated with a once-daily triple NRTI combination containing ddI, 3TC, and tenofovir DF

Important new pharmacokinetic data for atazanavir sulfate (Reyataz) in combination with tenofovir disoproxil fumarate (Viread)

EMEA public statement on early virologic non-response in patients with HIV infection treated with tenofovir in combination with lamivudine and abacavir

New safety information for ddI used with ribavirin

US FDA issues new safety information for tenofovir co-administration with ddI

BMS advice on interaction between didanosine EC and tenofovir

Rapidly ascending neuromuscular weakness associated with nucleoside analogues

Serious adverse events attributed to nevirapine regimens for postexposure prophylaxis after HIV exposures – worldwide, 1997-2000

US FDA and Bristol-Myers Squibb issue caution for combination HIV therapy with stavudine (d4T) and didanosine (ddI) in pregnant women

Abacavir hypersensitivity cases following an interruption of therapy

Severe Hypersensitivity Reactions following reintroduction with Ziagen (abacavir sulphate)

Safety warning on amprenavir oral liquid

EMEA public statement on Viramune (nevirapine): severe and life-threatening cutaneous and hepatic reactions

St John’s Wort: message from Professor A Breckenridge, Chair, Committee on Safety of Medicines.